Jump to content

Day 39 - Not Feelin' Fine


Recommended Posts

Hi Everyone - I woke up this morning and feel like I'm just before passing out.  It is extremely troubling.  I feel like my heart should be beating wildly but it's not.  My head is foggy, chest is tight, arms tingling and I feel horrible - its been going on for an hour now.  Adrenaline is surging through my body.  Encouragement needed.  Thanks, Billwill
Link to comment
Share on other sites

Hey Bill.  Sorry you're in a rough wave at the moment.  Cog fog and adrenalin surges can be common in withdrawal. If you feel more comfortable getting checked out by a doc, you can always do that.  Might wanna tell them no benzo.  I tell my docs now "allergy to valium and other benzos" because I just don't want it.  In some life threatening conditions, a benzo for short term crisis calming might be ok... In your case, it's likely withdrawal so unless emergency, I would avoid it personally, but everyone is different. I can't decide for you whether it's "bad enough" to get checked out.  Chest pains might be a concern but chest muscle tightness may sometimes be withdrawal.  Some folks do end up going to the ER to be safe side, but usually find it's withdrawal.  I think you had the A fib issue before.  Did you get throroughly checked and cleared back then?  After I went to ER after my c/t back in 2008, I had palpitations that went along with the vertigo.  They did a full check up a month later (stress treadmill and coronary CT scan, all of which was normal).  However, I did elect on doctor advice to go on a statin (low dose of 20mg pravastatin) due to family history and some years of mild to moderate cholesterol elevation.  Also, after my taper, I had a period of elevated blood pressure which did make me feel like I might pass out after standing up a few times from the sofa.  This happened at 3 months off, 6 months and 9 months (3 times was a charm).  However, I also drank some alcohol and caffeine consumption off and on in the first year off (not more than 2 or 3 glasses).  Have had no similar issues since last August, knock on wood.  Anyway, the jist is do what you feel is going to make you comfortable.  What you are experiencing sounds like it could be withdrawal but again, I'm not a doctor and better safe than sorry if it persists or if you have concerns.

 

Feel better,

 

Vertigo

Link to comment
Share on other sites

Billwill, I woke up at 12:30 with the burning arms and rapid heart beat.  Now I have the burning bands around my ankles.  I am in a cycle.  My buzzing, tinnitus is bad one day and the next day is medium and the 3rd day is mild.  Starts all over again.  I have been tracking this since April 18th.  Just hold tight.  I know this stuff is going to get better.  I just wish it wouldn't take so long.  linder
Link to comment
Share on other sites

Thanks Vertigo and Linder - it's subsided a little bit now but I feel nausaeted.  V - after my a-fib in 2007 I go for an annual check up with my cardiologist.  Was in early March - all fine - always been fine.  Resting pulse 48-52 - I'm a runner.  He is the one who said that the K was interfering with my sleep and causing extreme fatigue.  Lead me to finally get off.  So at this point, if I'm to die of a heart attack then just go ahead and take me!  I'm not going back on any benzo.  Linder - sorry to hear you're having a rough time too.  Hang in there!  We'll celebrate together later.  Best, Billwill
Link to comment
Share on other sites

×
×
  • Create New...